# SDR SWAA085524

- Difficulty date: October 12, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 73,738 hours, 68,940 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND STRINGER CORRODED BETWEEN BS 729A TO BS 733A, STR 26R.  REPAIRED STRINGER PER SRM.
